국가지식-학술정보
APPROXIMATE FIBRATIONS ON OL MANIFOLDS
APPROXIMATE FIBRATIONS ON OL MANIFOLDS
- 대한수학회
- Bulletin of the Korean Mathematical Society
- Vol.35 No.3
-
1998.01491 - 501 (11 pages)
- 0
커버이미지 없음
If N is any cartesian product of a closed simply connected n-manifold $N_1$ and a closed aspherical m-manifold $N_2$, then N is a codimension 2 fibrator. Moreover, if N is any closed hopfian PL n-manifold with $\pi_iN=0$ for $2 {\leq} i < m$, which is a codimension 2 fibrator, and $\pi_i N$ is normally cohopfian and has no proper normal subroup isomorphic to $\pi_1 N/A$ where A is an abelian normal subgroup of $\pi_1 N$, then N is a codimension m PL fibrator.
(0)
(0)